# SDR CALA2016050495331

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 72,832 hours, 27,644 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER REPLACEMENT OF 1R SLIDE, FOUND SEVERAL LIGHTS OUT FROM CTR BATTERY PACK WITH A-C POWER OFF.  REPLACED CTR BATTERY PACK WITH SERVICEABLE UNIT.  TESTED SUCCESSFUL.
